New functional equations of finite multiple polylogarithms

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

We give a finite analogue of the well-known formula {equation presented) of multiple polylogarithms for any positive integer n by using the shuffle relation of finite multiple polylogarithms of Ono-Yamamoto type. Unlike the usual case, the terms regarded as error terms appear In this formula. As a corollary, we obtain "t ↔ 1 - t'' type new functional equations of finite multiple polylogarithms of Ono-Yamamoto type and Sakugawa-Seki type.

Original languageEnglish
Pages (from-to)149-157
Number of pages9
JournalTohoku Mathematical Journal
Volume72
Issue number1
DOIs
Publication statusPublished - 2020 Mar
Externally publishedYes

Keywords

  • Finite multiple polylogarithm
  • Functional equation
  • Shuffle relation

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'New functional equations of finite multiple polylogarithms'. Together they form a unique fingerprint.

Cite this